# SDR SWAA2025112028732

- Difficulty date: October 26, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 29,852 hours, 15,036 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Condition: Cracked
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE SHELF PANEL AT MAIN FLAP DEFLECTION ROLLER ARM HAS A CRACK IN LATERAL SUPPORT.   LOCATED AND DRILLED REPLACEMENT SUPPORT ANGLE IAW SRM 51-40-05.
